← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@jakedduck1

@farmboy
I’m just thinking out loud but is it possible you titrated up to 75mg too quickly? I don’t know if that is an initial starting dose or not. But if you had been on 75mg only days before It’s curious why it’s making you sick now. When you first began Effexor did you start on 75mg or higher. Just ideas here but due to the extremely short half life I’m wondering if switching to 2-3 times a day dosing might help??? Perhaps you need to be on a higher dose. You did say you felt fine on 75mg at one time didn’t you? Definitely sounds like it’s time for medical intervention.
Best of luck buddy, hope you start feeling better soon,
Jake

Jump to this post


Replies to "@farmboy I’m just thinking out loud but is it possible you titrated up to 75mg too..."

I started on 75 mg the last time going on it. But like you said I'm wondering if I don't need to go to a higher dose.